# SDR ABXA9900864

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THERE WAS A LOUD BANG ON GEAR RETRACTION.  AS AIRCRAFT ACCELERATED, NOSE GEAR APPEARED TO BE VIBRATING SEVERELY.  RECYCLED GEAR, NO HELP.  JACKED AIRCRAFT, FOUND NOSE GEAR DOORS NOT FAIRED AND RIGHT GEAR DOOR ADJUSTMENT VERY TIGHT.  ADJUSTED DOORS IAW DC8 MM 32-22-01.  OPS CHECKED GOOD.
